# SDR SWIA202161177

- Difficulty date: July 22, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL600*
- Aircraft serial: 10232
- Aircraft time: 42,100 hours, 27,112 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FRAME, FS310: NOTED CORROSION BETWEEN STGR24L AND STGR25R (MARKED).     (C-CHECK RO 9-21-21)   REMOVED AND REPAIRED CORRODED FRAME AT FS310.00 BETWEEN STGR'S 24L AND 25R USING NEW FABRICATED FRAME SECTION, SPLICE AND CLEAT USING NEW HARDWARE PER CRJ700 SRM'S 53-00-06-201-006 A01 AND 51-42-21-001-001 A01. SEE CONTINUATION CARD FOR FURTHER DETAILS. PERFORMED LEAK CHECK, LEAK CHECK GOOD. / SKYCARD 51-900-1002-SKY COMPLIED WITH.
